Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ERGODIC THEORY")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1445

  • Page / 58

Export

Selection :

  • and

A SIMPLE PROOF OF SOME ERGODIC THEOREMSKATZNELSON Y; WEISS B.1982; ISR. J. MATH.; ISSN 0021-2172; ISR; DA. 1982; VOL. 42; NO 4; PP. 291-296; BIBL. 2 REF.Article

ERGODIC THEOREMS. ITULCEA CI.1980; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1980; VOL. 78; NO 1; PP. 113-116; BIBL. 2 REF.Article

ON SMALL STOCHASTIC PERTURBATIONS OF THE ONE-SIDED SUBSHIFT OF FINITE TYPEGORA P.1979; BULL. ACAD. POL. SCI., SCI. MATH.; POL; DA. 1979; VOL. 27; NO 1; PP. 47-51; ABS. RUS; BIBL. 5 REF.Article

PRODUCTS OF COBOUNDARIES FOR COMMUTING NONSINGULAR AUTOMORPHISMSLIND DA.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 43; NO 2; PP. 135-139; BIBL. 9 REF.Article

CODING ERGODIC PROCESSES TO APPROXIMATE BERNOUILLI PROCESSES.DEL JUNCO A.1976; CANAD. J. MATH.; CANADA; DA. 1976; VOL. 28; NO 1; PP. 135-140; BIBL. 5 REF.Article

SUITES RECURRENTES SUR LES GROUPES ABELIENS.POCH G.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 283; NO 16; PP. 1111-1113; ABS. ANGL.; BIBL. 3 REF.Article

UN THEOREME ERGODIQUE FORTEMENT SUR-ADDITIF A PLUSIEURS PARAMETRESEMILION R; HACHEM B.1983; COMPTES RENDUS DES SEANCES DE L'ACADEMIE DES SCIENCES. SERIE 1: MATHEMATIQUE; ISSN 0249-6291; FRA; DA. 1983; VOL. 296; NO 1; PP. 85-87; ABS. ENG; BIBL. 8 REF.Article

THEOREME ERGODIQUE PONCTUEL POUR PROCESSUS SUR-ABELIENSFEYEL D.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 4; PP. 357-358; ABS. ENG; BIBL. 3 REF.Article

SUR LE THEOREME ERGODIQUE SUR-STATIONNAIRE ET SOUS-ADDITIF DANS LP(1 <OU= P<INFINI)HACHEM B.1981; C.R. SEANCES ACAD. SCI., SER. 1; FRA; DA. 1981; VOL. 292; NO 17; PP. 837-840; ABS. ENG; BIBL. 4 REF.Article

UNIQUE ERGODICITY AND RELATED PROBLEMSSCHMIDT K.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 729; PP. 188-198; BIBL. 15 REF.Conference Paper

BALANCING ERGODIC AVERAGESMARCUS B; PETERSEN K.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 729; PP. 126-143; BIBL. 15 REF.Conference Paper

CONTINUOUS MAPS OF THE INTERVAL WITH FINITE NONWANDERING SET.BLOCK L.1978; TRANS. AMER. MATH. SOC.; USA; DA. 1978; VOL. 240; PP. 221-230; BIBL. 7 REF.Article

COUNTING THE RELATIVELY FINITE FACTORS OF A BERNOULLI SHIFT.RUDOLPH DJ.1978; ISRAEL J. MATH.; ISR; DA. 1978; VOL. 30; NO 3; PP. 255-263; BIBL. 7 REF.Article

ON THE ERGODIC THEORY OF CONTRACTIONS.ATALLA RE.1976; REV. COLOMB. MAT.; COLOMB.; DA. 1976; VOL. 10; NO 2; PP. 75-81; BIBL. 13 REF.Article

UN THEOREME ERGODIQUE EN MOYENNE.MILLET A.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 283; NO 16; PP. 1103-1106; ABS. ANGL.; BIBL. 4 REF.Article

AN EXACT EXPRESSION FOR THE AVERAGE VALUE OF THE POPULATION GOVERNED BY THE STOCHASTIC VERHULST EQUATIONMORITA A.1982; J. CHEM. PHYS.; ISSN 0021-9606; USA; DA. 1982; VOL. 76; NO 8; PP. 4191-4194; BIBL. 5 REF.Article

PROPRIETES GENERIQUES DE PROCESSUS CROISESLIARDET P.1981; ISR. J. MATH.; ISSN 0021-2172; ISR; DA. 1981; VOL. 39; NO 4; PP. 303-325; ABS. ENG; BIBL. 21 REF.Article

SOME REMARKS ON EPSILON -INDEPENDENCE OF PARTITIONS AND ON TOPOLOGICAL ROCHLIN SETSHELMBERG G.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 729; PP. 58-65; BIBL. 8 REF.Conference Paper

ERGODICITE ET MESURES INVARIANTES POUR LES TRANSFORMATIONS DILATANTES PAR MORCEAUX D'UNE REGION BORNEE DU PLANKELLER G.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 12; PP. 625-627; ABS. ENG; BIBL. 6 REF.Article

IF A TWO-POINT EXTENSION OF A BERNOULLI SHIFT HAS AN ERGODIC SQUARE, THEN IT IS BERNOULLI.RUDOLPH DJ.1978; ISRAEL J. MATH.; ISR; DA. 1978; VOL. 30; NO 1-2; PP. 159-180; BIBL. 8 REF.Article

NORBERT WIENER'S ERGODIC THEOREM FOR CONVEX REGIONS.FAVA NA; NANCLARES JH.1978; TRANS. AMER. MATH. SOC.; U.S.A.; DA. 1978; VOL. 235; PP. 403-406; BIBL. 3 REF.Article

UN THEOREME ERGODIQUE ALEATOIRE EN MOYENNE.DELASNERIE M.1977; C.R. ACAD. SCI., A; FR.; DA. 1977; VOL. 285; NO 4; PP. 285-287; ABS. ANGL.; BIBL. 10 REF.Article

A TWO-VALUED STEP CODING FOR ERGODIC FLOWS.RUDOLPH D.1976; MATH. Z.; DTSCH.; DA. 1976; VOL. 150; NO 3; PP. 201-220; BIBL. 10 REF.Article

HYPONORMAL POLYNOMIALS OF MONOTONE SHIFTS.JOSHI AD.1975; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1975; VOL. 6; NO 6; PP. 681-686; BIBL. 3 REF.Article

APPROXIMATION FOR THE MEASURES OF ERGODIC TRANSFORMATIONS OF THE REAL LINEBUGIEL P.1982; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1982; VOL. 59; NO 1; PP. 27-38; BIBL. 12 REF.Article

  • Page / 58